# SDR UIEA2021012500116

- Difficulty date: January 22, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 89,121 hours, 18,489 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6259346
- Part serial: 068C565
- Condition: Inoperative
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD COMPT TEMP CONTROL SYS INOPERABLE.  TRANSFERRED TO DMI 141282, IAW MEL 21-61-01-02, CAT C.  REMOVED AND REPLACED CABIN ZONE TEMP CONTROLLER ASSEMBLY, IAW AMM 21-61-03.  OPERATIONS CHECK NORMAL.  NO EICAS MESSAGES NOTED.  THIS CLEARS DMI 141282.  MCC NOTIFIED.  PLACARD REMOVED.
